# SDR AWXA200301342

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 654657715
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-21 CHECK THE TAIL CONE WAS FOUND DELAMINATED AT LOWER CENTER 7 INCHES, 11 INCHES, & 24 INCHES FROM FORWARD END, 7.5 INCHES LT LOWER SIDE 12.5-15 INCHES FROM FORWARD END, 4-7 INCHES RT SIDE OF CENTER LOWER 16.5 INCHES FROM FORWARD END, AND 10.5 INCHES RT FROM CENTER.  MAINTENANCE PERFORMED BOND REPAIR IAW B737-200 SRM 51-40-09 FIG 002 & 003.
